Eine unstetige und differenzierbare Funktion

F. Imkács

Mathematische Annalen (1911)

  • Volume: 70, page 561-562
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Imkács, F.. "Eine unstetige und differenzierbare Funktion." Mathematische Annalen 70 (1911): 561-562. <http://eudml.org/doc/158512>.

author = {Imkács, F.},
journal = {Mathematische Annalen},
pages = {561-562},
title = {Eine unstetige und differenzierbare Funktion},
url = {http://eudml.org/doc/158512},
volume = {70},
year = {1911},

AU - Imkács, F.
TI - Eine unstetige und differenzierbare Funktion
JO - Mathematische Annalen
PY - 1911
VL - 70
SP - 561
EP - 562
UR - http://eudml.org/doc/158512
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.